# SDR A6WA202108037844

- Difficulty date: July 22, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 37,591 hours, 36,458 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005
- Condition: Dented
- Location: Bs 654-672
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE HAS 3 SKIN DENTS AT FS654.50 THROUGH FS672.00 AND S21R Ï¿½ S23R.  ***AIRCRAFT REMOVED FROM SERVICE***  BLENDED AFT FUSELAGE SKIN AT FS654.50 THROUGH FS672.00 AND S21R Ï¿½ S23R  TO ORIGINAL CONTOUR. DIMENSIONS DENT #1 - L = 1.600Ï¿½ X W = 0.600Ï¿½ D = 0.009Ï¿½,  DENT #2 - L = 0.400Ï¿½ X W = 0.300Ï¿½ D = 0.004Ï¿½ AND DENT #3 - DIA X 0.350Ï¿½ X D = 0.005Ï¿½. PART NUMBER 601R35005 AND SKIN THICKNESS 0.063Ï¿½. HFEC PERFORMED WITH NO INDICATIONS. RESTORED SURFACE FINISH. ALL WORK WITHIN LIMITS AND PERFORMED IAW ASAP EA  # AWAC-CRJ253-01658 REV IR DATED 7/26/2021.
